# SDR SWAA2022020843362

- Difficulty date: January 13, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 20,500 hours, 8,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AT #3 FLAP TRACK WIGGLE PLATE FOR PANEL 551 EB CRACKED. / L/H WING #3 FLAPTRACK WIGGLE PLATE FOR PNL 551EB CRACKED DRILLED & REMOVED CRACKED WIGGLE PLATE I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW L/H WING WIGGLE PLATE IAW SRM 51-40-05-0G-0 ALSO AIPC 57-50-00-224. INSTALLED NEW L/H WING WIGGLE PLATE; I/A/W SRM 51-40-02-0G-0 ALSO AIPC 57-50-00-22A SHEET 003 PG 21. PRIMED AND TOP COAT I/A/W AMM 51-21-72-370-802; AMM 51-21-73-370-801.
